# SDR A6WA200100040

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 14,784 hours, 18,227 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7178011
- Part serial: 263
- Condition: Failed
- Location: Cockpit
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT WITH HANDLE IN UP POSITION, BOTH UP AND DOWN LIGHTS ARE ON.  MAINTENANCE REMOVED AND REPLACED THE GEAR SELECTOR HANDLE ASSEMBLY.
